MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 EPIPHYSEAL DISK MODULAR SZ2; EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL

DEPUY FRANCE SAS - 3003895575 EPIPHYSEAL DISK MODULAR SZ2; EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL
Catalog Number 230777004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon could not attached the reported device on the adaptor before the surgery on unknown date.Then, the surgeon removed the adapter from proximal reaming guide and tried to attach the reported device with the adapter, however, the surgeon could not attach it.The surgery was performed and completed by using alternative devise.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device was reviewed and confirmed the presence of scratch marks.Root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Disassembled.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EPIPHYSEAL DISK MODULAR SZ2
Common Device Name
EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allée irène joliot curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8588200
Report Number1818910-2019-92784
Device Sequence Number1587386
Product Code HWT
UDI-Device Identifier10603295116233
UDI-Public10603295116233
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230777004
Device Lot Number5249889
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer05/20/2019
07/01/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date06/10/2019
07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1